# SDR DALA2015082505193

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON EXTERNAL SKIN AND LOWER FLANGER AT STR 36LT AND ELONGATED HOLES ON VERTICAL FLANGE OF THE STR 35 LT BETWEEN FRAME 24 TO FRAME 25 AT LOWER FUSELAGE.  PERFORM PERMANENT REPAIR STRINGER 35 LT AND 36LT IAW SRM 53-00-13 PARA 4.A FIGURE 201.  THE REPAIR ON EXTERNAL SKIN OF ELONGATED HOLES IS DOCUMENTED ON ERA 537648-14.
